Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Axisymmetric waves in dielectric corrugated rods and systems of periodic dielectric rings

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Kovalev, N.F. ; Inst. of Appl. Phys., Acad. of Sci., Nizhny Novgorod, Russia ; Fil'chenkov, S.V. ; Fuks, M.I. ; Schamiloglu, E.

A method for simulating axisymmetric waves of electric and magnetic type in dielectric or magnetic corrugated rods and systems of rings are developed. Such electrodynamic systems are attractive for application in relativistic microwave electronics and fiber optics devices and systems. The method described in this article is based on one-dimensional integral equations of the second kind with kernels having logarithmic singularities. A method is suggested for separating desired solutions from others, whose appearance is typical for problems pertaining to finding the eigenvalues for the integral equations under consideration. The results of the simulation of dispersion properties for dielectric rods with sinusoidal corrugation and a series of dielectric circular rings are presented.

Published in:

Plasma Science, IEEE Transactions on  (Volume:30 ,  Issue: 3 )